# SDR SWAA2024041574575

- Difficulty date: April 14, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N8691A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36945
- Aircraft time: 26,172 hours, 12,928 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim Motor
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Stabilizer
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ELECTRONIC STABILIZER TRIM DID NOT WORK IN FLIGHT LANDED FLAPS 15; OVERWEIGHT BY 5100# NO HOT BRAKE ISSUES ELECTRONIC STABILIZER TRIM DID NOT WORK IN FLIGHT LANDED FLAPS 15 OVERWEIGHT BY 5100# NO HOT BRAKE ISSUES<[01] REMOVED AND REPLACED STAB TRIM MOTOR AS PER MM 27-41-71 OPS CHK GOOD ACCOPLISHED OVERWEIGHT LANDING INSP AS PER MM 05-51-35
